Doctor Answers 7
No Known Allergies to Botox
I have never known someone to be allergic to Botox. Since you have had Botox before without an adverse reaction, you should be fine. I would contact your treating physician with any concerns you may have.
Botox side effect
There are very rare reports of allergy to botulinum toxin but you need not be concerned.Botox is bound to the site it is injected and will not travel and will not affect your heart at all
Allergic reactions involve swelling, itching, rashes, trouble breathing due to swelling of the airway. Adverse reactions are anything else a drug does that isn't the intended result. You almost certainly don't have a Botox allergy. Botox is known to seep along nerves to other areas, but very subtly. Your cardiomyopathy is almost certainly unrelated. The good news is that Botox wears off, so if you are having an adverse reaction, it will go away.
You might also like...
Try Not to Worry--No Allergies to Botox
I've never dealt with anyone who was allergic to Botox and since you've had it on other occasions without an adverse reaction, I think you're fine. I would contact your Dr. if that would further allay your fears. Best, Dr. Emer
Reaction to Botox?
Anxiety is not a side effect of the Botox or an allergy. It is almost unheard of to be allergic to Botox. The anxiety can be treated as it normally would or you have done in the past.
Hello, and thanks for your question. I perform injections every day and I have never seen an allergic reaction to Botox, nor have I heard of a significant one being reported. Distant spread has never been reported at the doses used for cosmetic indications. If you are still concerned, I suggest following up with your physician. Best of luck, Dr. Frucht.
No allergies to Botox
I am sorry that you are so anxious about this, but thankfully, there have been no reports of allergies to botox. The warnings of distant spread of botox are greatly exaggerated and in the opinions of most expert users completely false in cosmetic use of the product. If you continue to be anxious about it, call your physician for further reassurance.